7 Mar 2010
Generic Depakote prolongs the time it takes blood to clot, which increases your chances of serious bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am now taking 80 mg twice a day, Is this dosage safe?
1 answer • 10 Sep 2010
... years due to a blood clot in her lungs. THis past November, she had to go to the hospital due to two broken vertebrae. Doctors took her off ...
2 answers • 27 Jan 2011
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
... mini stroke. My first stroke i was very dizzy & throwing up.My vision is now double vision without a prism in the lense & i lost ...
1 answer • 14 Apr 2012
... several other health problems (ie. blood clots) and don't know if I may have had a slight stroke during surgery or if my symptoms could be ...
1 answer • 1 May 2014